Copy
 
View this email in your browser

When Drugs Deplete Nutrients

Medications can be life saving. But take heed: They can also rob your body of nutrients you need. 

Nutrient loss can happen in many ways. For example, a medication may:
•    Depress your appetite, which means you may not eat enough to stay nourished. 
•    Increase your desire for less healthy foods, such as lots of sugar, bread, or pasta.
•    Reduce absorption of certain nutrients in the “gut,” especially in seniors.
•    Block a nutrient’s effects at the level of the cell.
•    Increase loss of nutrients through your urinary system.
 
Click Here to Continue Reading
Know someone who might benefit from this information?
You can share this newsletter with them:
Share
Tweet
+1
Share
Forward to Friend
Copyright © 2015 Gilchrist Pharmacy Inc, All rights reserved.


unsubscribe from this list    update subscription preferences 

Email Marketing Powered by Mailchimp